MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/crie/9628050

Медицинская библиотека · Case reports in endocrinology · 2026

Unilateral Graves' Disease Developing During Treatment With Tirzepatide in a Patient With Diabetes: A Case Report.

Deto Yusuke, Hasegawa Ryo, Ino Shoya, Shibata Satoru, Ohno Kouhei, Itoh Takahito, Matsumoto Tomoaki, Miki Takayuki

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Tirzepatide is a dual agonist of the glucose-dependent insulinotropic polypeptide (GIP) receptor and glucagon-like peptide-1 (GLP-1) receptor, demonstrates significant efficacy in lowering blood glucose levels and reducing body weight. Consequently, its use has increased among patients with type 2 diabetes and obesity. Gastrointestinal symptoms are commonly recognized as adverse effects of tirzepatide, while other adverse effects, such as thyroid abnormalities, are rare. This report describes a rare case of unilateral Graves' disease that developed during treatment with tirzepatide.

CASE PRESENTATION: A 59-year-old woman with type 2 diabetes was treated with tirzepatide resulting in marked glycemic improvement and weight loss. During treatment, she developed fatigue and palpitations, initially attributed to the effects of the drug. Further evaluation revealed thyrotoxicosis with suppressed thyroid-stimulating hormone (TSH), elevated free thyroid hormones, and positive autoantibodies. Imaging revealed increased vascularity and technetium-99 m uptake confined to the right thyroid lobe, consistent with unilateral Graves' disease. The patient's clinical symptoms and thyroid function rapidly improved after initiating antithyroid medications.

CONCLUSIONS

Although a causal relationship between tirzepatide and the development of Graves' disease cannot be established, this case highlights the difficulty of recognizing hyperthyroidism during potent glucose-lowering therapy. Thus, thyroid function testing should be considered in patients with type 2 diabetes who experience symptoms such as fatigue or palpitations during treatment with tirzepatide.

Для цитирования: Deto Yusuke, Hasegawa Ryo, Ino Shoya, Shibata Satoru, Ohno Kouhei, Itoh Takahito, Matsumoto Tomoaki, Miki Takayuki. Unilateral Graves' Disease Developing During Treatment With Tirzepatide in a Patient With Diabetes: A Case Report.. Case reports in endocrinology. 2026. DOI: 10.1155/crie/9628050.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.